# SDR 2025FA0000691

- Difficulty date: October 2, 2025
- Submitted: October 8, 2025
- Operation: General aviation
- Aircraft: N9454C
- Make and model: Piper PA-28-161
- Aircraft serial: 287816477
- System (JASC): 2434 · DC Generator-Alternator
- Part: Drive Belt
- Part number: 37A19773376
- Condition: Failed
- Location: Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ALTERNATOR BELT BROKE IN FLIGHT, AIRCRAFT LANDED SAFELY WITH APPROXIMATELY 20 MINS A BATTERY POWER REMAINING. THE BELT WAS ONLY 4 WEEKS OLD SINCE INSTALLED.
